Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  Schémas de sélection: de la représentation généalogique au modèle statistique. Justification asymptotique
 
 
Title: Schémas de sélection: de la représentation généalogique au modèle statistique. Justification asymptotique
Author: Goffinet, B
Mangin, B
Appeared in: Genetics, selection, evolution
Paging: Volume 25 (1993) nr. 4 pages 321-337
Year: 1993-09
Contents:
Publisher: Biomed Central , London
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands